# SDR DALA2024082808510

- Difficulty date: August 27, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 58,493 hours, 30,670 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3143 CORROSION UPPER SURFACE EXTERNAL SKIN LOCATED BTW RIB 3 TO RIB 4 AT LE VEL STR 11 ON LH WING. CORRECTIVE ACTION: PERFORMED BLEND OUT LOC. UPPER SURFACE EXTERNAL SKIN LOCATED ON RIB 3 PLUS 7 IN. AT LEVEL STR 11 AS PER A319 SRM 51-74-00. (0525036)
